# SDR FDEA201506252043

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 625 hours, 23,066 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1821412
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

WHILE ON FINAL APPROACH TO 18L JUST PAST, RONEE RCVD, DOORS CAUTION ON LG INDICATION PANEL.  FOLLOWED QRH & ELECTED TO LAND.  AT APPROX 3 MILES RCVD EICAS MSG, LT HYD QTY, FOLLOWED BY OTHER INDICATIONS OF HYD SYS FAILURE.  ELECTED TO LAND, USED DIFFERENTIAL BRAKING TO CLEAR RNWY.  SHUTDOWN ON TAXIWAY & FOLLOWED QRH FOR LT HYD FAILURE, SECURING ENG, DRIVEN & ELEC HYD PUMPS.  APPROX RUN TIME WAS 8 - 12MINS ON PUMPS.  FOUND NOSE WHEEL STEERING FLEX LINE LEAKING AT FITTING, FOUND NOSE WHEEL STEERING FLEX LINE LEAKING AT  FITTING, REMOVED LINE FOR REPLACEMENT, WORK STILL  IN PROGRESS, LINE IN LT WW CAPPED TO ALLOW LT SYS TO BE PRESSURIZED FOR CARGO DOOR OPENING.  PERFORMED EDP OPERATIONS CHECK, NO METAL FOUND.  FILTER REPLACED  LEAK CHECK GOOD WITH ELECTRIC PUMP.  NEEDS LEAK CHECK WITH EDP AFTER LINE INSTALLED.  R & R NOSE WHEEL STEERING FLEX LINE LEAK AND OPERATIONS CHECKED GOOD.  SERVICED LT HYD SYS REF.,
